Elizabeth Tucker – Pfizer 4th November 2021

Severe Adverse Reaction

I’m Elizabeth and on November 4, 2021 my life changed. I had my first Pfizer Vaccine shot at CVS which has now completely changed my life for the worse.

Within 10 minutes of receiving my shot I started having a severe reaction and an ambulance had to take me to the hospital. I had numerous tests and scans plus lots of pokes. My arms, hands and abdomen have bruises on them from all the needles.

After seeing lots doctors I was released late Wednesday, hardly being able to even walk. I have weakness on my whole left side of my body, I shake constantly, nonstop headache, pain, I can only tolerate liquids while having nausea meds in my system, and the list goes on. I can’t drive or even get my own food/drink and I have to figure out how now to even live.

We have to build a ramp to the house that way I don’t have to be carried in/out of the house. It is crazy how life can change so quickly.

I have physical therapy starting on the 17th and will find out just how much therapy per week I will need.

There are a lot of upcoming appointments with doctors to try and figure everything out. I have a long road ahead of not only for myself but my family. I have attached a YouTube video of my first attempt to walk.

Enterprise, Missouri, USA